Skip to Content

Why am I losing hair due to generic adderall? is there any solution to prevent hair loss?

Responses (1)

kaismama 29 Dec 2014

It is a side effect of Adderall, not just generic. The only solution is to not take the Adderall. Talk to your dr about it.

ddaria009 29 Dec 2014

There must be a solution ! I have add and I can't just stop taking this med, it helps me a lot to concentrate. I'm eating healthy, taking multivitamins, iron supplement, sleeping 8 hours a day, using rogain and coco oil for healthy hair . But my hair falling out like crazy ! It scares me to death. I don't believe there's no way to prevent this side effect other than just stop taking adderall

ddaria009 29 Dec 2014

And btw what exact the reason of falling hair due to this medication ?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions